MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; GLUCOSE TEST SYSTEM

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; GLUCOSE TEST SYSTEM
Catalog Number 00044345010
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an initial report.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
A discrepancy has been identified in test results generated by the analyzer.Specifically, a clinical user has queried a sample, where the results appear significantly higher compared to corresponding results obtained from the biochemistry department.Upon further review, it has been observed that this is not an isolated incident, multiple samples within the same dataset show consistently elevated values relative to biochemistry results.The issue suggests a potential calibration or performance deviation of the analyzer prior to its withdrawal from service.Analyzer was then out of use.
 
Additional Manufacturer Narrative
Qc and manufacturing data for the gem premier chemstat (serial #: (b)(6)) were reviewed and no issues or trends were identified.Cartridge data reviewed and concluded the creatinine sensor performance was within specifications on the cartridge (serial number (b)(6) installed on (b)(6) 2025).Suspected interferent substances compromised the intereference rejecting function of the creatinine sensor.No adverse event or patient impact reported.Based on this assessment, no remedial action is required.This incident will be monitored through trending analysis.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730-2443
MDR Report Key22075156
Report Number1217183-2025-00031
Device Sequence Number12937349
Product Code CGA
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250210(17)250629(10)250210C
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/29/2025
Device Catalogue Number00044345010
Device Lot Number250210C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown